Results 1 to 2 of 2
Methylprednisolone side effect fears
  1. #1
    Lis01 is offline Member
    Join Date
    Jun 2015
    Posts
    68

    Default Methylprednisolone side effect fears

    Hello!

    I just got prescribed a Methylprednisolone 4mg packet for a middle ear infection. I was concerned initially about the doctor giving me this because I've never really taken a steroid medication but the doctor was really submissive when I tried talking to him about it ( "Don't worry, it's not going to make you fat or anything" is what he said) so I let him go ahead and prescribe it. When I went to pick up the prescription today, I talked to the pharmacist who basically confirmed alot of my concerns: this medicine can make you hyper, there's a decent chance of panic attacks, depression ( which I already have issues with without medication) , and headaches. After her telling me it would be better to start the medication in the morning, I came home and did some more research and seen many people have had issues with this medication and now I'm just flat out petrified and as much as I'm tired of this ear infection ( which I've been battling for over a couple weeks now and have just finished an antibiotic for in addition to a sinus infection) I really am leaning against not taking it.

    Has anyone had issues with this medicine or had a positive experience with it? What are some other options medication wise that I could ask the doctor for?

  2. #2
    Lis01 is offline Member
    Join Date
    Jun 2015
    Posts
    68

    Default

    Quote Originally Posted by Lis01 View Post
    Hello!

    I just got prescribed a Methylprednisolone 4mg packet for a middle ear infection. I was concerned initially about the doctor giving me this because I've never really taken a steroid medication but the doctor was really submissive when I tried talking to him about it ( "Don't worry, it's not going to make you fat or anything" is what he said) so I let him go ahead and prescribe it. When I went to pick up the prescription today, I talked to the pharmacist who basically confirmed alot of my concerns: this medicine can make you hyper, there's a decent chance of panic attacks, depression ( which I already have issues with without medication) , and headaches. After her telling me it would be better to start the medication in the morning, I came home and did some more research and seen many people have had issues with this medication and now I'm just flat out petrified and as much as I'm tired of this ear infection ( which I've been battling for over a couple weeks now and have just finished an antibiotic for in addition to a sinus infection) I really am leaning against not taking it.

    Has anyone had issues with this medicine or had a positive experience with it? What are some other options medication wise that I could ask the doctor for?
    OOps I meant DISMISSIVE, not submissive. Sorry.

Similar Threads

  1. Percocet Withdrawl Fears, Pls help!
    By Anonymuous in forum Prescription Drug Addiction
    Replies: 3
    Last Post: 02-28-2016, 12:17 PM
  2. Ativan taper - nightmares, psychotic fears
    By Marian82 in forum Benzodiazepine Withdrawal
    Replies: 1
    Last Post: 07-12-2015, 08:52 AM
  3. methylprednisolone >> prednisone
    By manx651 in forum Drug Information
    Replies: 1
    Last Post: 07-21-2010, 07:37 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22